# SDR C2XA09SH431

- Difficulty date: November 16, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 18,612 hours, 9,962 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334043
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK, CRACKS AROUND RIVETS AT FR 78 AND 79 ON RT SIDE.  REPAIRED CRACKS IAW EC 5330-2013.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
